The alpha-MEU model: A comment

Eichberger, Jürgen, Grant, Simon, Kelsey, David and Koshevoy, Gleb A. (2011) The alpha-MEU model: A comment. Journal of Economic Theory, 14 4: 1684-1698. doi:10.1016/j.jet.2011.03.019

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
SG.pdf HERDC Author preprint – not publicly available application/pdf 437.89KB 0

Author Eichberger, Jürgen
Grant, Simon
Kelsey, David
Koshevoy, Gleb A.
Title The alpha-MEU model: A comment
Formatted title
The α-MEU model: A comment
Journal name Journal of Economic Theory   Check publisher's open access policy
ISSN 0022-0531
1095-7235
Publication date 2011-07-01
Sub-type Article (original research)
DOI 10.1016/j.jet.2011.03.019
Volume 14
Issue 4
Start page 1684
End page 1698
Total pages 15
Editor Christian Hellwig
Karl Shell
Place of publication Maryland Heights, MO, U.S.A.
Publisher Academic Press
Collection year 2012
Language eng
Formatted abstract
In Ghirardato et al. (2004) [7], Ghirardato, Macheroni and Marinacci (GMM) propose a method for distinguishing between perceived ambiguity and the decision-maker's reaction to it. They study a general class of preferences which they refer to as invariant biseparable. This class includes CEU and MEU. They axiomatize a subclass of α-MEU preferences. If attention is restricted to finite state spaces, we show that any α-MEU preference relation, satisfies GMM's axioms if and only if α = 0 or 1, that is, the preferences must be either maxmin or maxmax. We show by example that these axioms may be satisfied when the state space is [0,1].
Keyword Ambiguity
Multiple priors
Invariant biseparable
Clarke derivative
Ambiguity-preference
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: Official 2012 Collection
School of Economics Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 9 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 11 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 23 Mar 2011, 02:06:16 EST by Alys Hohnen on behalf of School of Economics